# SDR AALA201509149005

- Difficulty date: September 13, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 51,016 hours, 21,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 151ZG, SHOWING HONEY COMB STRUCTURE & DELAMINATION.  REPLACED FLOOR PANEL 151ZG IAW AMM 53-42-14-400-001A.
